# SDR AALA200801767

- Difficulty date: July 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 72,089 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT SIGN LIGHT AT RT NR ONE DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT SIGN LIGHT AT RT NR ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
